Inequalities for Mean Circumscribing Simplices

Erwin Lutwak

Research output: Contribution to journalArticlepeer-review


The aim of this note is to strengthen and generalize an inequality of Sangwine-Yager regarding means of various quantities associated with the simplices circumscribing a convex body.

Original languageEnglish (US)
Pages (from-to)119-124
Number of pages6
JournalGeometriae Dedicata
Issue number1
StatePublished - 1997


  • Convex body
  • Mixed volumes
  • Rotor
  • Simplex

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Inequalities for Mean Circumscribing Simplices'. Together they form a unique fingerprint.

Cite this